# SDR MALA965083

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 071131900
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 2908 - ON DEPARTURE FROM ELM, THE RADAR WAS NOT DISPLAYING WEATHER RETURNS.  AIRCRAFT RETURNED TO ELM WHERE MAINTENANCE REPLACED THE WEATHER RADAR R/T.  OPS CHECK OF RADAR WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
